Reply
little help regaurding birth control? Caseylynn Blanton 1 child; Rock Hill, South Carolina 61 posts
18th Nov '12

I'm not sure if this is the right place to post this but I am on sprintec 28 day regimen and I have started to really break out, is there anything I can do to clear my skin up? Thanks

Leland makes Three =] TTC since Aug 2014; 2 kids; 1 angel baby; Grand Rapids, MI, United States 2397 posts
18th Nov '12

when did you start taking it??? Im on tri sprintec. 28days. I think its the low dose one. my face was bad for the first two weeks but then It has been really clear.

Leland makes Three =] TTC since Aug 2014; 2 kids; 1 angel baby; Grand Rapids, MI, United States 2397 posts
18th Nov '12
Quoting Leland makes Three =]:" when did you start taking it??? Im on tri sprintec. 28days. I think its the low dose one. my face was bad for the first two weeks but then It has been really clear. "


It might be your body adjusting to the hormones.

Caseylynn Blanton 1 child; Rock Hill, South Carolina 61 posts
18th Nov '12

I've been on it for a week. I started breaking out really bad on like the 3rd day.

Leland makes Three =] TTC since Aug 2014; 2 kids; 1 angel baby; Grand Rapids, MI, United States 2397 posts
18th Nov '12

I did too, keep with it... it should get better. if it dosent after a month I would switch.